# SDR SWAA960409

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scraped
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND SCRAPED AREA ON LOWER FUSELAGE SKIN NEAR MAIN OUTFLOW VALVE.  REPAIRED PER BOEING SRM.
